MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/20 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system did not boot up.  the device was outside of clinical use at the time of the reported event.No harm was reported to philips.  philips has started an investigation into this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the system was not in clinical use when the issue was identified.A philips field service engineer (fse) inspected the system onsite and confirmed that system is unable to start up.Upon some troubleshooting fse verified that the hospital's external power supply was functioning normally, but the host pc would not boot up.To resolve the issue, fse disconnected the power cord and wires from the host pc and reinserted them.After reinstallation of power cord and cables was completed, the system was returned to use in good working order.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
This report was submitted to provide the linkage to an existing correction & removal (3003768277-12/28/2023-010-c).The reported event occurred prior to completion of the field correction 3003768277-12/28/2023-010-c, which addresses the causes associated with the reported malfunction.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19563655
Report Number3003768277-2024-03387
Device Sequence Number15340994
Product Code OWB
UDI-Device Identifier00884838054271
UDI-Public00884838054271
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/20 OR TABLE
Device Catalogue Number722039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/19/2024
09/24/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/22/2024
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-12/28/2023-01
Patient Sequence Number1
Patient SexUnknown